Applied Discrete Mathematics and Heuristic Algorithms

“Applied Discrete Mathematics and Heuristic Algorithms”

ISSN 2411–7889

Periodical international scientific electronic journal.

Published since 2015. 4 issues per year.

Editor in chief – doctor of physical and mathematical sciences, professor Boris MELNIKOV.

Both our journals cover following topics: “Mathematical modeling”, “Algorithms and heuristics”, “Applied discrete mathematics and automama theory”, “Parallel and distributed computing”, “Philisophical issues of mathematics and theoretical informatics”.

Vol. 1 No. 1 (2015)
Vol. 1 No. 2 (2015)
Vol. 1 No. 3 (2015)
Vol. 1 No. 4 (2015)

Draft versions of accepted papers